# SDR UIEA2024120301164

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,492 hours, 25,042 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: GRTB7613
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TR INOP( REMOVED DEFECTIVE REVERSER PRSOV REF 767-300 M/M 78-34-05-004-001-H00. OK TO INSTALL SERVICEABLE UNIT.  /  INSTALLED SERVICEABLE PRSOV REF 767-300 M/M 78-34-05-404-009-H00. INDICATOR AND OPERATION GOOD WITHOUT ENGINE OPERATING REF 767-300 M/M 78-33-00-725-005-H00. CHECK REVERSER OPS DURING ENGINE RUN-UP. ACCOMPLISHED #1 ENG RUN IAW AMM 71-00-00. T/R OPS CHECK OK  )
